# SDR UPS02839665

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR DOUBLER 744-3R-01 STA 1690-1697 AND LONGERON 26 - 28 RT IS CAT D, DUE TO  DEFORMED FASTENER LESS THAN 3 ROWS OF FASTENERS BEYOND DAMAGED AND IS A STEEL REPAIR LESS THAN BASE SKIN.     FABRICATED NEW REPAIR DOUBLER, FINGER DOUBLER, TEAR STRIP AND FILLER IAW DC8 SRM 53-2-1 FIG 7 SHEET 5 ALODINED & PRIMED IAW DC8 SRM 51-1- 8. INSTALLED REPAIR DOUBLER, FINGER DOUBLER, TEAR STRIP, FILLER, FIT TINGS AND PROCUCTION BOLTS IAW DC8 SRM 51-1-20D, 51-1-21, AND 51-3-0 .
